STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PS X3 TIBIAL INSERT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Back to Search Results |
| Model Number |
5532-G-711 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
07/21/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: triathlon ps fem comp #7r-cem; cat # 5515-f-702; lot # ejyca, tri ts baseplate size 7; cat # 5521-b-700; lot # kpns, triathlon asymmetric x3 patella; cat # 5551-g-401; lot # jy3r, simplex p with tobramycin 1 pack; cat # 6197-9-001; lot # mbv016 (qty: 2).It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
Event or Problem Description
It was reported that the patient's right knee was revised.As reported: "the patient had a poly swap on his right knee.No implants returned per hospital policy and all information the hospital had on this patient was included." spoke to rep, who confirmed reason for revision was infection.